Über die Endlichkeit der A-Invarianten
Compositio Mathematica, Tome 1 (1935), p. 228-237
@article{CM_1935__1__228_0,
     author = {Weitzenb\"ock, R.},
     title = {\"Uber die Endlichkeit der $A$-Invarianten},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {1},
     year = {1935},
     pages = {228-237},
     mrnumber = {1556890},
     zbl = {0009.14705},
     language = {de},
     url = {http://www.numdam.org/item/CM_1935__1__228_0}
}
Weitzenböck, R. Über die Endlichkeit der $A$-Invarianten. Compositio Mathematica, Tome 1 (1935) pp. 228-237. http://www.numdam.org/item/CM_1935__1__228_0/